Join Date: Mar 2007
Location: new york
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
I read somewhere that infants who had erythromycin administered after birth are more likely to get conjunctivitis or clogged tear ducts. I wish I had the link!
At any rate, it sounds like a clogged tear duct....but I don't know. Try putting breastmilk in the eye and see if that helps. If not, take your babe to the Dr. and have it looked at.
|43 members and 18,234 guests|
|beedub , bethanco04 , cloa513 , exspeedite49 , floss&ferd , girlspn , hillymum , hungarydental , iryna.prokh , jcdfarmer , Jessica765 , Kartik Sharma , kathymuggle , Katica , KatieRa , KellySki , lauren , LibraSun , lisak1234 , MadeleineAtchley , manyhatsmom , MeanVeggie , Mody , moominmamma , NaturallyKait , oaksie68 , perserra32 , prayingforpeace , rahulkumar123 , RollerCoasterMama , samaxtics , SchoolmarmDE , serenbat , shantimama , Shmootzi , Socks , Springshowers , sren , stephalittle , SweetSilver|
|Most users ever online was 449,755, 06-25-2014 at 12:21 PM.|